EVE MELT

Works without water! EVE MELT

EVE QUICK DX

Works quickly on severe headache. No.1 formula in EVE*. EVE QUICK DX *Ibuprofen 200mg per dose formula additionally combining magnes

EVE A EX

Even for second day menstrual cramps. EVE-A EX

EVE-A

Small tablets deliver effective relief. EVE-A

EVE QUICK

Fast-acting on headache! EVE QUICK

EVE Series

EVE series pain relievers work quickly and effectively against pain. Our wish is to relieve women for pain so they can be their usual self. We want women of all ages to lead a happy and positive life. EVE will always be the Japanese brand to support women. EVE series pain relievers work quickly and effectively against pain. Our wish is to relieve women for pain so they can be their usual self. We want women of all ages to lead a happy and positive life. EVE will always be the Japanese brand to support women.

ProductInformation ProductInformation

  • Works quickly on severe headache. No.1 formula in EVE*. EVE QUICK DX Ibuprofen 200mg per dose formula additionally combining magnesium oxide Works quickly on severe headache. No.1 formula in EVE*.EVE QUICK DXIbuprofen 200mg per dose formula additionally combining magnesium oxide

    イブクイック頭痛薬DX イブクイック頭痛薬DX

    Designated Class 2 OTC drug

    Indications and Usage Indications and Usage

    ・Headache, stiff shoulders, toothache, menstrual cramps, sore throat, joint pain, muscular aches, nerve pain, backache, pain from tooth extraction, pain from bruising, ear pain, pain from bone fracture, pain from sprain, and pain from trauma

    ・Reduces chills and fever

    Dosage and Administration Dosage and Administration

    Take the following dose at intervals of more than 6 hours and do not exceed 2 doses per day. If possible, avoid taking on an empty stomach. Drink water with each dose.

    Product Features Product Features

    • Feature 1 Designed to work quickly on severe headache Feature 1 Designed to work quickly on severe headache
    • Feature 2 Unique formula highly effective against severe headache Feature 2 Unique formula highly effective against severe headache
    • Feature 3 Gentle on the stomach because it contains magnesium oxide Feature 3 Gentle on the stomach because it contains magnesium oxide
  • For fast headache relief EVE QUICK For fast headache relief EVE QUICK

    イブクイック頭痛薬 イブクイック頭痛薬

    Designated Class 2 OTC drug

    Indications and Usage Indications and Usage

    ・Headache, stiff shoulders, toothache, menstrual cramps, sore throat, joint pain, muscular aches, nerve pain, backache, pain from tooth extraction, pain from bruising, ear pain, pain from bone fracture, pain from sprain, and pain from trauma

    ・Reduces chills and fever

    Dosage and Administration Dosage and Administration

    Take the following dose at intervals of more than 4 hours and do not exceed 3 doses per day. If possible, avoid taking on an empty stomach. Drink water with each dose.

    Product Features Product Features

    • Feature 1 Designed to work quickly on headache Feature 1 Designed to work quickly on headache
    • Feature 2 Gentle on the stomach because it contains magnesium oxide Feature 2 Gentle on the stomach because it contains magnesium oxide
  • Even for second day menstrual cramps. EVE-A EX Even for second day menstrual cramps. EVE-A EX

    Severe menstrual cramps and headache

    Severe menstrual cramps and headache イブA錠EX Severe menstrual cramps and headache イブA錠EX

    Designated Class 2 OTC drug

    Indications and Usage Indications and Usage

    ・Menstrual cramps, headache, toothache, sore throat, joint pain, muscular aches, nerve pain, backache, stiff shoulders, pain from tooth extraction, pain from bruising, ear pain, pain from bone fracture, pain from sprain, and pain from trauma

    ・Reduces chills and fever

    Dosage and Administration Dosage and Administration

    Take the following dose at intervals of more than 6 hours and do not exceed 2 doses per day. If possible, avoid taking on an empty stomach. Drink water with each dose.

    Product Features Product Features

    • Feature 1 Highly effective EX Formula for severemenstrual cramps Feature 1 Highly effective EX Formula for severemenstrual cramps
    • Feature 2 Small tablets are easy to take Feature 2 Small tablets are easy to take
  • For menstrual cramps and headache EVE-A For menstrual cramps and headache EVE-A

    Menstrual cramps and headache

    イブA錠 Menstrual cramps and headache イブA錠 Menstrual cramps and headache

    Designated Class 2 OTC drug

    Indications and Usage Indications and Usage

    ・Menstrual cramps, headache, toothache, sore throat, joint pain, muscular aches, nerve pain, backache, stiff shoulders, pain from tooth extraction, pain from bruising, ear pain, pain from bone fracture, pain from sprain, and pain from trauma

    ・Reduces chills and fever

    Dosage and Administration Dosage and Administration

    Take the following dose at intervals of more than 4 hours and do not exceed 3 doses per day. If possible, avoid taking on an empty stomach. Drink water with each dose.

    Product Features Product Features

    • Feature 1 Ibuprofen suppressescause of pain such as menstrual cramps and headache Feature 1 Ibuprofen suppressescause of pain such as menstrual cramps and headache
    • Feature 2 Contains ingredients to increase efficacy of ibuprofen Feature 2 Contains ingredients to increase efficacy of ibuprofen
    • Feature 3 Small tablets are  easy to take Feature 3 Small tablets are  easy to take

Woks without water! EVE MELT Woks without water! EVE MELT

Headache and menstrual cramps イブメルト® Headache and menstrual cramps イブメルト®

EVE MELT EVE MELT

Designated Class 2 OTC drug

Indications and Usage Indications and Usage

・Headache, menstrual cramps, backache, stiff shoulders, toothache, pain from tooth extraction, sore throat, muscular aches, joint pain, nerve pain, ear pain, pain from bruising, pain from bone fracture, pain from sprain, and pain from trauma

・Reduces chills and fever

Dosage and Administration Dosage and Administration

Take the following dose at intervals of more than 6 hours and do not exceed 2 doses per day. If possible, avoid taking on an empty stomach. Tablet may either be dissolved in mouth or taken with cold or lukewarm water.

FAQs FAQs

When I start experiencing pain, what timing should I take EVE?
Do I have to eat before I take EVE?
EVE is effective when taken as soon as you feel pain. However, it is recommended to take food with EVE if possible in order to avoid taking on an empty stomach.
What should I take EVE with?
Please drink water with each dose.
Does EVE contain an ingredient which causes drowsiness?
EVE-A, EVE-A EX, EVE QUICK, and EVE QUICK DX contain a sedative which may cause drowsiness. Do not drive a motor vehicle or operate machinery when using EVE. EVE MELT does not contain a sedative.
My pain still persists an hour after taking a dose.
Can I take an additional dose?
Take EVE-A and EVE QUICK at intervals of more than 4 hours and do not exceed 3 doses per day. Take EVE-A EX, EVE QUICK DX, and EVE MELT at intervals of more than 6 hours and do not exceed 2 doses per day. We recommend seeing medical attention if you are experiencing pain you have never had before, since it could be caused by another illness.
I use EVE for headache, but does it work for other pains too?
EVE is effective not only for headache but for other pains as well including stiff shoulders, backache, and menstrual cramps. Please see product information for details.
Is EVE okay for long-term use?
Please avoid long-term use. We recommend seeing medical attention if your symptom does not improve after taking EVE-A or EVE QUICK 5 to 6 times, or after taking EVE-A EX , EVE QUICK DX, or EVE MELT 3 to 4 times.
I’m under 15 years of age. Can I take EVE?
EVE-A, EVE-A EX, EVE QUICK, EVE QUICK DX, and EVE MELT can only be taken by those 15 years of age and older.
What are the differences between EVE-A, EVE-A EX, EVE QUICK, 
EVE QUICK DX, and EVE MELT?
EVE-A works well on menstrual cramps and headache, and its small tablets are easy to take. EVE-A EX is an ibuprofen 200mg per dose combination which delivers highly effective relief from severe menstrual cramps and headache.EVE QUICK and EVE QUICK DX are unique ibuprofen and magnesium oxide formulas that speed up absorption of pain reliever ingredient while protecting the stomach lining. They are fast-acting and gentle on the stomach, which are features especially desired for headache relief. In particular, EVE QUICK DX contains ibuprofen 200mg per dose for higher efficacy, delivering quick and effective relief from severe headache.
EVE MELT is a new type of tablet called “orally disintegrating tablet,” designed to dissolve quickly in your mouth without water. It provides effective pain relief because it contains ibuprofen 200mg per dose.

Quality Management Quality Management

Safe and high quality products
manufactured in Japan

SSP takes great care from research and development to manufacturing, delivery, and customer support to provide safe and highly reliable products to our customers.

EVE series products are researched and manufactured at SSP Narita Plant in Japan. They are safe and high quality Japanese pharmaceutical drugs manufactured with the latest facilities under GMP* compliance.

*GMP (Good Manufacture Practice of Drugs): Manufacturing management and quality management standards for pharmaceutical drugs and quasi-pharmaceutical drugs.

About Us About Us

SSP has over 250 years of history

SSP CO., LTD was founded in 1765 and has been focused on customer-oriented quality pharmaceutical development and sales for 250 years. In 1985, pain reliever “EVE” was launched as the first over-the-counter ibuprofen product in Japan. SSP as the origin of its company name “Science and Society” aims to contribute to the penetration of self-medication as a pharmaceutical company specializing in over-the-counter drugs.

About Us

SSP logo

Company: SSP CO., LTD
Founded: 1765
Established: 1927
Business lineup: Production and distribution of pharmaceutical drugs, quasi-pharmaceutical drugs, cosmetics, and foods

Origin of SSP logo

The contents of this website are based on the Japanese law.